# SDR SWAA2022030397953

- Difficulty date: March 1, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 40,130 hours, 20,412 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 222BF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR BOARD 222BF UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS. / REPLACED FLOOR PANEL DUE TO EXTENSIVE DAMAGE IAW SRM 51-10-02-0G-0 PAR 9. 6645U 03/22/19
